# SDR R7MR33351

- Difficulty date: May 15, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 2210 · Autopilot System
- Part: Bushing
- Condition: Worn
- Location: Actuator
- Component: Actuator
- Component part number: 741C000005
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN BEYOND SERVICEABLE LIMITS AND ALSO LEAKS HYDRAULIC FLUID.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
